Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 42, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jun 6, 2021, 3:01 AM CDT. It took effect at Jun 6, 2021, 12:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2021, 3:01 AM CDT (08:01 UTC)
- In effect from
- Jun 6, 2021, 12:00 PM CDT
- Expired
- Jun 6, 2021, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
641 WHUS74 KBRO 060801 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 301 AM CDT Sun Jun 6 2021 GMZ130-132-135-061800- /O.NEW.KBRO.SC.Y.0042.210606T1700Z-210607T0200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 301 AM CDT Sun Jun 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... * WHAT...Southeast winds around 20 knots. * WHERE...Laguna Madre from the Port of Brownsville to the Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX and Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX. * WHEN...From noon today to 9 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Rough Bay Waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
961 WHUS74 KBRO 061441 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 941 AM CDT Sun Jun 6 2021 GMZ130-132-135-062315- /O.CON.KBRO.SC.Y.0042.210606T1700Z-210607T0200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 941 AM CDT Sun Jun 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Southeast winds around 20 knots. * WHERE...Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX, Laguna Madre from the Port of Brownsville to the Arroyo Colorado and Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Rough bay waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
774 WHUS74 KBRO 062228 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 528 PM CDT Sun Jun 6 2021 GMZ130-132-135-070200- /O.CON.KBRO.SC.Y.0042.000000T0000Z-210607T0200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 528 PM CDT Sun Jun 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Southeast winds between 15 and 25 knots. * WHERE...Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX, Laguna Madre from the Port of Brownsville to the Arroyo Colorado and Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Choppy to rough bay waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
122 WHUS74 KBRO 070210 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 910 PM CDT Sun Jun 6 2021 GMZ130-132-135-070315- /O.EXP.KBRO.SC.Y.0042.000000T0000Z-210607T0200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 910 PM CDT Sun Jun 6 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Wind speeds have diminished below Small Craft Advisory levels over the Laguna Madre this evening, so the Small Craft Advisory has been allowed to expire. Operators of small craft should continue to exercise caution. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 11:52 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jun 5, 11:52 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Brownsville TX 1152 PM CDT Sat Jun 5 2021 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...MVFR to VFR will be the rule through the next 24 hours. Light winds for the remainder of the overnight hours will become windy for Sunday before diminishing to moderate levels for Sunday night. && .PREV DISCUSSION... /issued 640 PM CDT Sat Jun 5 2021/ DISCUSSION...Updated for latest aviation discussion below. AVIATION...VFR conditions expected to prevail again tonight across Deep South Texas. However, though confidence is low, some low-level MVFR ceiling may develop after midnight, closer to dawn. Any ceiling development should scatter or mix out between 14-16z. Light to moderate southeast winds tonight will increase and become gusty by mid-late Sunday morning, with gusts between 25 and 30 knots in the afternoon. PREV DISCUSSION... /issued 235 PM CDT Sat Jun 5 2021/ SHORT TERM (Now through Sunday Night): The 500 mb low pressure centered near the TX/OK border will continue to slowly move off to the northeast through the short term. With the low lifting, drier air will filter into deep south Texas with the best chance for any lingering precipitation through early this evening. Along with drier conditions, temperatures will begin to warm back up to near or above normal. Heat indices on Sunday will reach 110-112 out west with a possible Heat Advisory needed. LONG TERM (Monday through Saturday): Weak mid level high pressure attempts to build early next week before a mid level trough of low pressure works northwest across the Gulf by next weekend, with surface high pressure across the Southeast US. Expect breezy conditions on Monday and Tuesday with generally dry weather into late week, although, the seabreeze may potentially kick up a storm or two during the afternoon hours starting mid week. The best rain chances arrive by the weekend with an increase in moisture and low pressure across the western Gulf. Heat Indices on Monday will reach 110-112 across Zapata and Starr counties. A Heat Advisory may be needed. High temperatures for the week remain a couple of degrees below normal, yet still in the 90s. Lows remain near to slightly above normal in the mid to upper 70s. MARINE (Now through Sunday Night): Favorable marine conditions will continue for the start of the period. A tightening pressure gradient will increase winds and seas beginning on Sunday leading to Small Craft Caution or low end Small Craft Advisories across the Lower Texas Coast through Sunday night. Monday through Saturday: Moderate easterly winds continue SCEC to borderline SCA conditions across the coastal waters Monday into Tuesday before more favorable marine conditions return through the rest of the week, with light onshore flow and Gulf seas of generally 3 to 5 feet. The chance of thunderstorms increases into the weekend. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 76 89 79 90 / 0 0 0 0 BROWNSVILLE 77 90 80 92 / 0 0 0 0 HARLINGEN 75 92 78 93 / 0 0 0 0 MCALLEN 75 93 79 95 / 0 0 0 0 RIO GRANDE CITY 74 99 76 101 / 0 0 0 0 SOUTH PADRE ISLAND 79 83 80 85 / 0 0 0 0 && .BRO WATCHES/WARNINGS/ADVISORIES...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Jun 5, 3:44 PM CDT, 11 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 344 PM CDT Sat Jun 5 2021 TXZ248>257-351-353-062045- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 344 PM CDT Sat Jun 5 2021 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday An elevated risk of rip currents will be possible at times at area beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-062045- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 344 PM CDT Sat Jun 5 2021 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Marginal small craft advisory conditions will be possible on the Gulf on Monday and Tuesday .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:37 AM CDT | Heat Advisory | BRO | Starr, Zapata | 10 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.